# SDR 9501099919

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mlg Door
- Condition: Open
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR WAS OPEN ON LANDING INTO TUS.  REPLACED THE LEFT MAIN GEAR DOOR SEQUENCE VALVE AND ACTUATOR DUE TO DAMAGE INCURRED.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
